# SDR 2008UALA02182

- Difficulty date: April 14, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 48,086 hours, 17,593 cycles
- Engine: Iae V2527A5
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L AILERON FAULT DISPLAYED ON UPPER ECAM SCREEN.
